MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number QFS4-ST-120
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results of investigation are pending.Safe flow sensor was exchanged during case and issue was resolved.
 
Event or Problem Description
User reported inaccurate bubble alarms, which caused the occluder to clamp and flow to stop.There was no patient harm.
 
Additional Manufacturer Narrative
Results of investigation are pending.Safe flow sensor was exchanged during case and issue was resolved.Follow-up #1: spectrum medical is still awaiting device return for investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Results of investigation are pending.Safe flow sensor was exchanged during case and issue was resolved.Follow-up #1: spectrum medical is still awaiting device return for investigation.Follow-up #2: spectrum medical is still awaiting device return for investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Results of investigation are pending.Safe flow sensor was exchanged during case and issue was resolved.Follow-up #1: spectrum medical is still awaiting device return for investigation.Follow-up #2: spectrum medical is still awaiting device return for investigation.Follow-up #3: review of event logs reveals a loose connection between the flow sensor and the associated flow port., which can limit the signal emitted/received by the flow port.The user is advised to confirm that all sensors and cables are securely connected prior to use.The level sensor was checked on-site and confirmed to function as expected.
 
Event or Problem Description

Brand Name
QUANTUM FLOW SENSOR
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key21847391
Report Number3006073153-2025-00105
Device Sequence Number7954120
Product Code DRY
UDI-Device Identifier05060434423269
UDI-Public05060434423269
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS4-ST-120
Device Catalogue Number51-000135-00
Device Lot NumberFS4000360
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer03/13/2025
03/13/2025
03/13/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date05/15/2025
06/13/2025
07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown